# SDR A6WA201644116

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,755 hours, 33,166 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS STRONG SMOKE ODOR IN CABIN.  ODOR STARTED 2-3 MINS AFTER APU START, BLEEDS STILL ON ENGINES.  PERFORMED PACK BURNOUT IAW AMM SUP 09-037A, NO SMOKE SMELLS NOTED IN CABIN OR COCKPIT.  INSPECTED APU FOR FUEL & OIL LEAKS, NO LEAKS NOTED.  R & R BOTH COALESCER SOCKS IAW SUP 09-037A.
